Arsenicum antidoteI think I may have taken too much Arsenicum 200 and now I'm having symptoms - anxiety about dying, fullness in stomach and chest, groin pain on the right side, feeling of fainting.
I read that Nux Vomica is a good antidote. What potency do I use?
cicka on 2009-05-02
♡ kadwa last decade
susy1929 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.